# SDR 98ZZZX3708

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6720 · Tail Rotor Control System
- Part: Fan Assy
- Part number: 900R2442012103
- Condition: Damaged
- Location: Notar
- Part time: 361 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUBBLE IN SPAR AREA.  REPLACED FAN ASSY WITH NEW UNIT, CORRECTED PROBLEM.
